Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1596 Publications


1996 | Book Review | LibreCat-ID: 51597 LibreCat
 

1996 | Journal Article | LibreCat-ID: 44544
Euler’s theorem and map color problems
I. Burban, U Sviti Mathematyky 2 (1996).
LibreCat
 

1996 | Journal Article | LibreCat-ID: 44543
Solutions of equations in integers
I. Burban, U Sviti Mathematyky 2 (1996).
LibreCat
 

1995 | Journal Article | LibreCat-ID: 16510
Symmetry Breaking Bifurcations of Chaotic Attractors
P.J. Aston, M. Dellnitz, International Journal of Bifurcation and Chaos (1995) 1643–1676.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Admissible symmetry increasing bifurcations
M. Dellnitz, C. Heinrich, Nonlinearity (1995) 1039–1066.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
A note on the shadowing lemma and symmetric periodic points
M. Dellnitz, I. Melbourne, Nonlinearity (1995) 1067–1075.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Cycling Chaos
M. Dellnitz, M. Field, M. Golubitsky, J. Ma, A. Hohmann, International Journal of Bifurcation and Chaos (1995) 1243–1247.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Spirals in Scalar Reaction–Diffusion Equations
M. Dellnitz, M. Golubitsky, A. Hohmann, I. Stewart, International Journal of Bifurcation and Chaos (1995) 1487–1501.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
The constrained Liapunov-Schmidt procedure and periodic orbits
M. Golubitsky, J. Marsden, I. Stewart, M. Dellnitz, in: Normal Forms and Homoclinic Chaos, Providence, Rhode Island, 1995.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 51479
The Halfspace Method for Causal Structures on Homogeneous Manifolds
J. Hilgert, in: K.H. Hofmann, J.D. Lawson, E.B. Vinberg (Eds.), Semigroups in Algebra, Geometry and Analysis, De Gruyter, Berlin, 1995.
LibreCat
 

1995 | Book Review | LibreCat-ID: 51583 LibreCat
 

1995 | Book (Editor) | LibreCat-ID: 51595
Lie Theory and its Applcations in Physics
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics, World Scientific, 1995.
LibreCat
 

1995 | Book Chapter | LibreCat-ID: 51478
Symplectic Convexity Theorems, Lie Semigroups, and Unitary Representations
J. Hilgert, K.-H. Neeb, in: K.H. Hofmann, J.D. Lawson, E.B. Vinberg (Eds.), Semigroups in Algebra, Geometry and Analysis, De Gruyter, Berlin, 1995.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51436
Compression Semigroups of Open Orbits on Real Flag Manifolds
J. Hilgert, K.-H. Neeb, Monatshefte Math. 119 (1995) 187–214.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51432
Compression Semigroups of Open Orbits in Complex Manifolds
J. Hilgert, K.-H. Neeb, Arkiv För Mat. 33 (1995) 293–322.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51435
Groupoid C*-Algebras of Order Compactified Symmetric Spaces
J. Hilgert, K.-H. Neeb, Japan. J. Math. 21 (1995) 117–188.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51433
Wiener-Hopf Operators on Ordered Homogeneous Spaces
J. Hilgert, K.-H. Neeb, J. Funct. Anal. 132 (1995) 86–118.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51434
Streitfragen der Mathematik in Forschung und Lehre
J. Hilgert, Mathematica Didactica 18 (1995) 93–108.
LibreCat
 

1995 | Journal Article | LibreCat-ID: 51437
Maximality of Compression Semigroups
J. Hilgert, K.-H. Neeb, Semigroup Forum 50 (1995) 205–222.
LibreCat
 

1995 | Conference Paper | LibreCat-ID: 40655
Bessel-type signed hypergroups on R
M. Rösler, in: Probability Measures on Groups and Related Structures XI (Oberwolfach 1994), World Scientific, 1995, pp. 292–304.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Export / Embed